×
Compute Distance To:
Author ID: fenyo.istvan-s Recent zbMATH articles by "Fenyö, Istvan S."
Published as: Fenyö, I.; Fenyö, István; Fenyö, Istvan; Fenyö, Stefan; Fenyö, S.; Fenyö, Istvan S.; Fenyö, István S.; Fenyö, Stephan; Fenyő, István; Fenyoe, S.; Fenyö, Stephen; Fenyo, Istvan; Fenyö, I. S.; Fenyö, St.; Fenyő, E.
Further Spellings: Fenyö, Étienne
External Links: MacTutor · MGP · Wikidata · GND · IdRef
Documents Indexed: 108 Publications since 1943, including 15 Books
5 Contributions as Editor
Reviewing Activity: 57 Reviews
Biographic References: 5 Publications
Co-Authors: 16 Co-Authors with 31 Joint Publications
237 Co-Co-Authors
all top 5

Serials

6 Publicationes Mathematicae
5 Matematikai Lapok
5 Aequationes Mathematicae
4 Acta Mathematica Academiae Scientiarum Hungaricae
4 Mathematische Nachrichten
4 Stochastica
4 Comptes Rendus Mathématiques de l’Académie des Sciences
4 Publications de l’Institut des Mathématiques Appliquées de l’Academie des Sciences de Hongrie
4 Lehrbücher und Monographien aus dem Gebiete der exakten Wissenschaften. Mathematische Reihe
3 ISNM. International Series of Numerical Mathematics
2 Acta Scientiarum Mathematicarum
2 Rendiconti del Seminario Matemàtico e Fisico di Milano
2 Studia Scientiarum Mathematicarum Hungarica
2 Rendiconti del Seminario Matematico
2 Rendiconti di Matematica e delle sue Applicazioni. Serie VII
2 Det Kongelige Norske Videnskabers Selskabs Forhandlinger
2 A Magyar Tudomanyos Akademia. Matematikai es Fizikai Tudomanyok Osztalyanak Közlemenyei
2 Publications of the Mathematical Institute of the Hungarian Academy of Sciences
1 Doklady Akademii Nauk SSSR
1 Studia Mathematica
1 Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM)
1 Analele Științifice ale Universității Al. I. Cuza din Iași. (Serie Nouă.) Secțiunea Ia. Matematică-Informatică
1 Demonstratio Mathematica
1 Journal für die Reine und Angewandte Mathematik
1 Mathematische Zeitschrift
1 Portugaliae Mathematica
1 Rostocker Mathematisches Kolloquium
1 Bulletins for Applied Mathematics
1 Zeitschrift für Analysis und ihre Anwendungen
1 Rendiconti. Scienze Matemàtiche e Applicazioni. A
1 Atti della Accademia Nazionale dei Lincei. Serie Ottava. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali
1 Glasnik Matematički. Serija III
1 SIAM Review
1 Bulletin Mathématique de la Société des Sciences Mathématiques et Physiques de la République Populaire Roumaine. Nouvelle Série
1 Rendiconti Di Matematica e Delle Sue Applicazioni, V. Serie
1 Hungarica Acta Mathematica
1 Wissenschaftliche Beiträge der Ingenieurhochschule Wismar
1 Wissenschaftliche Zeitschrift der Universität Rostock, Mathematisch-Naturwissenschaftliche Reihe
1 Mathematica
1 Mathematical Surveys (Mannheim)

Publications by Year

Citations contained in zbMATH Open

32 Publications have been cited 105 times in 95 Documents Cited by Year
Über die Lösungsmethode gewisser Funktionalgleichungen. Zbl 0144.39301
Fenyö, I.
18
1956
Theorie und Praxis der linearen Integralgleichungen. 4. Zbl 0534.45003
Fenyö, S.; Stolle, H. W.
11
1984
On the inhomogeneous Cauchy functional equation. Zbl 0492.39002
Fenyö, Istvan; Forti, Gian Luigi
9
1981
On the general solution of a functional equation in the domain of distributions. Zbl 0194.45401
Fenyö, I.
8
1969
Über die Lösung der im Banachschen Raume definierten nichtlinearen Gleichungen. Zbl 0055.34501
Fenyö, I.
8
1954
Theorie und Praxis der linearen Integralgleichungen. 3. Zbl 0534.45001
Fenyö, S.; Stolle, H. W.
6
1983
Theorie und Praxis der linearen Integralgleichungen. 1. Zbl 0487.45001
Fenyö, S.; Stolle, H. W.
6
1982
Über den Zusammenhang zwischen den Mikusińskischen Operatoren und den Distributionen. Zbl 0088.33102
Fenyö, Stefan
5
1958
Osservazioni su alcuni teoremi di D. H. Hyers. Zbl 0513.39008
Fenyö, Istvan
4
1980
Über die Funktionalgleichung \(f(\alpha_ 0+\alpha_ 1 x+\alpha_ 2 y+\alpha_ 3 xy)+g(b_ 0+b_ 1 x+b_ 2 y+b_ 3 xy) = h(x)+k(y)\). Zbl 0194.45402
Fenyö, I.
3
1970
Beitrag zur Theorie der linearen partiellen Integralgleichungen. Zbl 0064.10101
Fenyö, Stefan
3
1955
On an inequality of P. W. Cholewa. Zbl 0636.39006
Fenyö, István S.
2
1987
Über eine Funktionalgleichung. Zbl 0145.40003
Fenyö, Stefan
2
1966
Über gewisse partielle Differentialgleichungen im Bereich der Distributionen. (Certain partial differential equations in the domain of distributions). Zbl 0226.35024
Fenyö, István; Schmidt, Adam
2
1972
Some properties of the Jacobian sn z function. Zbl 0611.33002
Fenyö, István
1
1985
Leonardo da Vinci and mathematics. Zbl 0625.01006
Fenyö, Istvan S.
1
1984
Sur la connexion entre une équation fonctionnelle et l’équation différentielle des fonctions elliptiques Jacobiennes. Zbl 0575.39005
Fenyö, I.; Paganoni, L.
1
1985
Sulle distribuzioni che soddisfano una equazione funzionale. Zbl 0492.39003
Fenyö, Istvan; Rusconi, Daniela
1
1981
Remark on a paper of J. A. Baker. Zbl 0254.39006
Fenyö, I.
1
1972
Modern mathematical methods in technology. Vol. 2. Translated from the German by Minerva Translations Ltd., London. Zbl 0297.65001
Fenyö, S.
1
1975
Bemerkung zur Funktionalgleichung \(f(x+y)+f(x-y)+af(x) = 2g(x)h(y)\). Zbl 0144.39302
Fenyö, Stefan
1
1966
Moderne mathematische Methoden in der Technik. Bd. 1. Zbl 0152.03901
Fenyö, Stefan; Frey, Thomas
1
1967
Remark on certain convolution transforms. Zbl 0167.41501
Fenyö, I.
1
1968
Modern mathematical methods in technology. Vol. 1. Translated from the German by W.U. Sirk. Zbl 0182.07901
Fenyö, S.; Frey, T.
1
1969
On the generalized Hankel transformation. Zbl 0656.46032
Fenyö, Istvan
1
1988
Su una equazione funzionale proveniente dalla teoria delle funzioni ellittiche jacobiane. (On a functional equation originating from the theory of Jacobi elliptic functions). Zbl 0666.39004
Fenyö, Istvan; Paganoni, Luigi
1
1988
A functional equation which characterizes the Jacobian sn(z,k) functions. Zbl 0666.39005
Fenyö, Istvan; Paganoni, L.
1
1988
On a generalization of gamma functional equation. Zbl 0499.30018
Borelli Forti, C.; Fenyö, Istvan
1
1982
Über eine Darstellung linearer Operatoren im Hilbertraum. Zbl 0398.47002
Fenyö, Istvan
1
1978
Jahrbuch Überblicke Mathematik 1982. Zbl 0472.00003
1
1982
Über die Theorie der Mittelwerte. Zbl 0030.34903
Aczél, János; Fenyö, Istvan
1
1948
Sur certaines classes de fonctionnelles. Zbl 0033.17401
Aczel, Jean; Fenyö, Istvan; Horvath, Jean
1
1949
On the generalized Hankel transformation. Zbl 0656.46032
Fenyö, Istvan
1
1988
Su una equazione funzionale proveniente dalla teoria delle funzioni ellittiche jacobiane. (On a functional equation originating from the theory of Jacobi elliptic functions). Zbl 0666.39004
Fenyö, Istvan; Paganoni, Luigi
1
1988
A functional equation which characterizes the Jacobian sn(z,k) functions. Zbl 0666.39005
Fenyö, Istvan; Paganoni, L.
1
1988
On an inequality of P. W. Cholewa. Zbl 0636.39006
Fenyö, István S.
2
1987
Some properties of the Jacobian sn z function. Zbl 0611.33002
Fenyö, István
1
1985
Sur la connexion entre une équation fonctionnelle et l’équation différentielle des fonctions elliptiques Jacobiennes. Zbl 0575.39005
Fenyö, I.; Paganoni, L.
1
1985
Theorie und Praxis der linearen Integralgleichungen. 4. Zbl 0534.45003
Fenyö, S.; Stolle, H. W.
11
1984
Leonardo da Vinci and mathematics. Zbl 0625.01006
Fenyö, Istvan S.
1
1984
Theorie und Praxis der linearen Integralgleichungen. 3. Zbl 0534.45001
Fenyö, S.; Stolle, H. W.
6
1983
Theorie und Praxis der linearen Integralgleichungen. 1. Zbl 0487.45001
Fenyö, S.; Stolle, H. W.
6
1982
On a generalization of gamma functional equation. Zbl 0499.30018
Borelli Forti, C.; Fenyö, Istvan
1
1982
Jahrbuch Überblicke Mathematik 1982. Zbl 0472.00003
1
1982
On the inhomogeneous Cauchy functional equation. Zbl 0492.39002
Fenyö, Istvan; Forti, Gian Luigi
9
1981
Sulle distribuzioni che soddisfano una equazione funzionale. Zbl 0492.39003
Fenyö, Istvan; Rusconi, Daniela
1
1981
Osservazioni su alcuni teoremi di D. H. Hyers. Zbl 0513.39008
Fenyö, Istvan
4
1980
Über eine Darstellung linearer Operatoren im Hilbertraum. Zbl 0398.47002
Fenyö, Istvan
1
1978
Modern mathematical methods in technology. Vol. 2. Translated from the German by Minerva Translations Ltd., London. Zbl 0297.65001
Fenyö, S.
1
1975
Über gewisse partielle Differentialgleichungen im Bereich der Distributionen. (Certain partial differential equations in the domain of distributions). Zbl 0226.35024
Fenyö, István; Schmidt, Adam
2
1972
Remark on a paper of J. A. Baker. Zbl 0254.39006
Fenyö, I.
1
1972
Über die Funktionalgleichung \(f(\alpha_ 0+\alpha_ 1 x+\alpha_ 2 y+\alpha_ 3 xy)+g(b_ 0+b_ 1 x+b_ 2 y+b_ 3 xy) = h(x)+k(y)\). Zbl 0194.45402
Fenyö, I.
3
1970
On the general solution of a functional equation in the domain of distributions. Zbl 0194.45401
Fenyö, I.
8
1969
Modern mathematical methods in technology. Vol. 1. Translated from the German by W.U. Sirk. Zbl 0182.07901
Fenyö, S.; Frey, T.
1
1969
Remark on certain convolution transforms. Zbl 0167.41501
Fenyö, I.
1
1968
Moderne mathematische Methoden in der Technik. Bd. 1. Zbl 0152.03901
Fenyö, Stefan; Frey, Thomas
1
1967
Über eine Funktionalgleichung. Zbl 0145.40003
Fenyö, Stefan
2
1966
Bemerkung zur Funktionalgleichung \(f(x+y)+f(x-y)+af(x) = 2g(x)h(y)\). Zbl 0144.39302
Fenyö, Stefan
1
1966
Über den Zusammenhang zwischen den Mikusińskischen Operatoren und den Distributionen. Zbl 0088.33102
Fenyö, Stefan
5
1958
Über die Lösungsmethode gewisser Funktionalgleichungen. Zbl 0144.39301
Fenyö, I.
18
1956
Beitrag zur Theorie der linearen partiellen Integralgleichungen. Zbl 0064.10101
Fenyö, Stefan
3
1955
Über die Lösung der im Banachschen Raume definierten nichtlinearen Gleichungen. Zbl 0055.34501
Fenyö, I.
8
1954
Sur certaines classes de fonctionnelles. Zbl 0033.17401
Aczel, Jean; Fenyö, Istvan; Horvath, Jean
1
1949
Über die Theorie der Mittelwerte. Zbl 0030.34903
Aczél, János; Fenyö, Istvan
1
1948
all top 5

Cited by 99 Authors

6 Brzdęk, Janusz
6 Fenyö, Istvan S.
5 Chung, Jaeyoung
4 Rassias, John Michael
3 Ciepliński, Krzysztof
3 Deeba, Elias Y.
3 Sahoo, Prasanna K.
3 Xie, Shishen
2 Berthold, Dietmar
2 Bornemann, Folkmar A.
2 Chang, Jeongwook
2 Dobner, Hans-Jürgen
2 Forti, Gian Luigi
2 Henze, Norbert
2 Hoppe, Wolfram
2 Koh, Eusebio L.
2 Lajkó, Károly
2 Medková, Dagmar
2 Micke, A.
2 Nikitin, Yakov Yu.
2 Paganoni, Luigi
2 Rassias, Matina John
2 Silbermann, Bernd
2 Światak, Halina
1 Almira, Jose María
1 Baker, John A.
1 Bernstein, Swanhild
1 Bleyer, Andras
1 Böhmer, Klaus
1 Böttcher, Albrecht
1 Brillouët-Belluot, Nicole
1 Brychkov, Yury A.
1 Butzer, Paul Leo
1 Cianciaruso, Filomena
1 Collatz, Lothar
1 Daróczy, Zoltán
1 Dascalopoulos, Demetrios
1 Davison, Thomas M. K.
1 De Pascale, Espedito
1 Eberl, Walther jun.
1 Engl, Heinz W.
1 Eshkabilov, Yusup Khalbaevich
1 Ezquerro, José Antonio
1 Flores, José D.
1 Fuchs, László
1 Galántai, Aurél
1 García-Ardila, Juan Carlos
1 Gselmann, Eszter
1 Guo, Qiaoling
1 Haruki, Hiroshi
1 Haruki, Shigeru
1 Hassenpflug, Walter C.
1 Hernández-Verón, Miguel Ángel
1 Ilhan, Onur Alp
1 Járai, Antal jun.
1 Jarczyk, Justyna
1 Jarczyk, Witold
1 Jung, Soon-Mo
1 Kakichev, V. A.
1 Kim, Dohan
1 Kohr, Mirela
1 Kolomy, Josef
1 Kovalenko, N. V.
1 Lee, Young-Su
1 Losonczi, László
1 Ma, Bolin
1 Magreñán, Ángel Alberto
1 Makhanov, Stanislav S.
1 Mañas, Manuel
1 Marcellán Español, Francisco
1 Marchetti, Elena
1 Mendl, Christian B.
1 Mészáros, Fruzsina
1 Müller, Christine H.
1 Okada, Susumu
1 Paganoni Marzegalli, Stefania
1 Prössdorf, Siegfried
1 Prudnikov, Anatoliĭ Platonovich
1 Rätz, Jürg
1 Redlin, Lothar
1 Römisch, Werner
1 Rossi Costa, Luisa
1 Sattelmacher, Anja
1 Schröder, Johann
1 Schuster, Dietwald
1 Shishov, V. S.
1 Shulman, Ekaterina V.
1 Stolle, Hans-Wolfgang
1 Székelyhidi, László
1 Tsutsumi, Akira
1 Vanderperre, Edmond J.
1 von Wolfersdorf, Lothar
1 Vu Kim Tuan
1 Wellmann, Robin
1 Wendland, Wolfgang L.
1 Wisotzki, Christel
1 Wloka, Josef
1 Yamamoto, Tetsuro
1 Zalcman, Lawrence Allen
all top 5

Cited in 46 Serials

18 Aequationes Mathematicae
7 Journal of Mathematical Analysis and Applications
5 Acta Mathematica Academiae Scientiarum Hungaricae
5 Numerical Functional Analysis and Optimization
5 Abstract and Applied Analysis
3 Archive for Rational Mechanics and Analysis
3 Journal of Computational and Applied Mathematics
3 Mathematische Nachrichten
2 Periodica Mathematica Hungarica
2 Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM)
2 Mathematische Annalen
2 Rendiconti del Seminario Matemàtico e Fisico di Milano
2 Journal of Integral Equations and Applications
2 Bulletin des Sciences Mathématiques
2 Journal of Inequalities and Applications
1 Computers & Mathematics with Applications
1 Israel Journal of Mathematics
1 Journal of Statistical Physics
1 Ukrainian Mathematical Journal
1 Mathematics of Computation
1 Computing
1 Czechoslovak Mathematical Journal
1 Dissertationes Mathematicae
1 Journal of Multivariate Analysis
1 Journal of Soviet Mathematics
1 Monatshefte für Mathematik
1 Numerische Mathematik
1 Proceedings of the American Mathematical Society
1 Proceedings of the Japan Academy. Series A
1 Publications of the Research Institute for Mathematical Sciences, Kyoto University
1 Results in Mathematics
1 Transactions of the American Mathematical Society
1 Operations Research Letters
1 Acta Mathematica Hungarica
1 Acta Applicandae Mathematicae
1 Applied Mathematics Letters
1 Communications in Statistics. Theory and Methods
1 International Journal of Computer Mathematics
1 Advances in Applied Clifford Algebras
1 Reliable Computing
1 Journal of Nonparametric Statistics
1 Berichte zur Wissenschaftsgeschichte
1 Acta Mathematica Scientia. Series B. (English Edition)
1 Central European Journal of Mathematics
1 Advances in Difference Equations
1 Complex Analysis and Operator Theory

Citations by Year

Wikidata Timeline

The data are displayed as stored in Wikidata under a Creative Commons CC0 License. Updates and corrections should be made in Wikidata.